# SDR MASA200800393

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 14,939 hours, 14,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2060441
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7233 IAD - FWD SECTION OF EMERGENCY FLOOR PATH LIGHTING INOP.  REPLACED EMERGENCY FLOOR LIGHTING CONNECTOR, OPS CHECK GOOD.
